# SDR AALA202506111492

- Difficulty date: June 6, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N146AA
- Make and model: Airbus A321-231
- Aircraft serial: 6761
- Aircraft time: 29,566 hours, 11,683 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Damaged
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO LAX DUE TO THE FLIGHT CREW REPORTING A GREEN HYDRAULIC RESERVOIR LOW LEVEL ECAM WARNING ALONG WITH A COMPLETE LOSS OF THE GREEN HYDRAILIC SYSTEM FLUID AFTER GEAR RETRACTION ON TAKEOFF. THE AIRCRAFT LANDED SAFELY AT LAX AND TAXIED TO THE GATE UNDER ITS OWN POWER.   MAINTENANCE FOUND THE MAIN LANDING GEAR LOCK STAY ACTUATOR HOSES DAMAGED AND REPLACED THEM. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
